Pacific Journal of Mathematics

Colorings of hypermaps and a conjecture of Brenner and Lyndon.

Giuliana Bianchi and Robert Cori

Article information

Pacific J. Math., Volume 110, Number 1 (1984), 41-48.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20B05: General theory for finite groups
Secondary: 05C75: Structural characterization of families of graphs 20F32


Bianchi, Giuliana; Cori, Robert. Colorings of hypermaps and a conjecture of Brenner and Lyndon. Pacific J. Math. 110 (1984), no. 1, 41--48.

Export citation


  • [1] J. L. Brenner and R. C. Lyndon, Permutations and cubic graphs, Pacific J. Math., 104 (1983), 285-315.
  • [2] R. Cori, Un code pour les graphes planaires et ses applications, Asterisque, Societe Mathematique de France, 27 (1975).
  • [3] R. Cori, A. Mach, J. G. Penaud and B. Vauquelin, On the automorphism group of a planar hypermap, European J. Combin., 2 (1981), 331-334.
  • [4] J. Edmonds, A combinatorial representation for polyhedral surfaces, Notices Amer. Math. Soc, 7 (1960), 646.
  • [5] H. M. Farkas and I. Kra, Riemann Surfaces, Springer-Verlag (1980).
  • [6] A. Jacques, Sur le genre d'unepaire de substitutions, C. R. Acad. Sci. Paris, serie A.B, 267 (1968), 625-627.
  • [7] V. A. Liskovets, A census of non isomorphic planar maps, Colloquia Matematica Societatis Janos Bolyai (1-25), (1978)-Algebraic method in graph theory, p. 479-494.
  • [8] T. R. S. Walsh, Hypermap versus bipartite maps, J. Combinatorial Theory-Ser. B, 18 (1975), 155-163.